# SDR UIEA2020111702412

- Difficulty date: November 16, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,083 hours, 23,578 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Slow
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STARTER VALVE VERY SLOW TO OPEN DURING START.  IT TOOK OVER 10-15 SECONDS TO OPEN WHEN PLACED IN GROUND.  MANUALLY CYCLED LT START VALVE SEVERAL TIMES.  OPERATIONS OF START VALVE AND IND IS NORMAL, AS PER AMM 80-11-02.
